Bulletin of the American Mathematical Society

The serial test for linear congruential pseudo-random numbers

Harald Niederreiter

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 84, Number 2 (1978), 273-274.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183540524

Mathematical Reviews number (MathSciNet)
MR0458791

Zentralblatt MATH identifier
0388.65005

Subjects
Primary: 65C10: Random number generation
Secondary: 10K05 68A55

Citation

Niederreiter, Harald. The serial test for linear congruential pseudo-random numbers. Bull. Amer. Math. Soc. 84 (1978), no. 2, 273--274. https://projecteuclid.org/euclid.bams/1183540524


Export citation

References